# SDR UIEA2018031300390

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 36,135 hours, 6,988 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Condition: Cracked
- Location: Apu Firewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL FWD FACE AT BS 2658,  NR 2 STIFFENER  FOUND CRACKED.  THE FIREWALL STIFFENER WAS REPAIRED IAW RL-53-83-12510, REV A.
